# SDR UIEA2020022650322

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,604 hours, 23,271 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305027
- Part serial: 105A0414
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE DISPLAYED.( TRANSFERRED TO MDDR 125070 PER MEL 21-31-01A, CAT C, DUE 06MAR20. JJT 0707Z.  LOG PAGE 1171654: REMOVED AND REPLACED CABIN PRESS SELECTOR PNL. OPS CK GOOD IAW AMM 21-31-01. THIS CLEARS MDDR 125070. )
